| Model Number |
1410MS |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is bd-santo domingo.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 01/2024).
Event or Problem Description
It was reported that prior to a biopsy procedure, blue foreign matter in the plastic blister was allegedly found.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one sealed mission disposable core biopsy kit was returned for evaluation.On visual evaluation, the package appeared clean and it was noted that there was a blue marking within the package.Therefore, the investigation is confirmed for the reported device contamination with chemical or other material issue as a blue marking was noted within the package.A definitive root cause for the alleged device contamination with chemical or other material issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2024), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to a biopsy procedure, a blue foreign matter was allegedly found in the plastic blister.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one sealed mission disposable core biopsy kit was returned for evaluation.On visual evaluation, the package appeared clean and it was noted that there was a blue marking within the package.Therefore, the investigation is confirmed for the reported device contamination with chemical or other material issue as a blue marking was noted within the package.A definitive root cause for the alleged device contamination with chemical or other material issue was determined to be manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2024), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.